# SDR JJBA20130306001

- Difficulty date: March 6, 2013
- Submitted: March 12, 2013
- Operation: Air carrier
- Aircraft: N375PH
- Make and model: Dhav DHC8202
- Aircraft serial: 529
- Aircraft time: 27,899 hours, 37,791 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Drag Strut
- Part number: 8800137
- Part serial: DCL1888906R
- Condition: Cracked
- Location: Nlg
- Part time: 45,234 hours, 44,288 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE INSPECTION, THE NLG DRAG STRUT WAS FOUND TO HAVE A LARGE CRACK.
